A generalized representation theorem for Harsanyi's ('impartial') observer

Grant, Simon, Kajii, Atsushi, Polak, Ben and Safra, Zvi (2012) A generalized representation theorem for Harsanyi's ('impartial') observer. Social Choice and Welfare, 39 4: 833-846.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ252586.pdf UQ252586.pdf Click to show the corresponding preview/stream application/pdf 155.00KB 0

Author Grant, Simon
Kajii, Atsushi
Polak, Ben
Safra, Zvi
Title A generalized representation theorem for Harsanyi's ('impartial') observer
Journal name Social Choice and Welfare   Check publisher's open access policy
ISSN 0176-1714
1432-217X
Publication date 2012
Year available 2011
Sub-type Article (original research)
DOI 10.1007/s00355-011-0563-0
Volume 39
Issue 4
Start page 833
End page 846
Total pages 14
Place of publication Heidelberg, Germany
Publisher Springer
Collection year 2012
Language eng
Formatted abstract We provide an axiomatization of an additively separable social welfare function in the context of Harsanyi’s impartial observer theorem. To do this, we reformulate Harsanyi’s setting to make the lotteries over the identities the observer may assume independent of the social alternative.
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Published online: 16 July 2011

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2012 Collection
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 66 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 20 Sep 2011, 15:37:05 EST by Alys Hohnen on behalf of School of Economics